# SDR BAQA084020

- Difficulty date: January 22, 2003
- Submitted: February 21, 2003
- Operation: General aviation
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 5,952 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Control Rod
- Part number: 117132811
- Condition: Worn
- Location: Rotor Head
- Part time: 5,952 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARINGS WORN.  REPLACED WITH SERVICEABLE ROD.
